Paracompactness and full normality in ditopological texture spaces


BROWN L., Diker M.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.227, no.1, pp.144-165, 1998 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 227 Issue: 1
  • Publication Date: 1998
  • Doi Number: 10.1006/jmaa.1998.6090
  • Journal Name: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.144-165

Abstract

In this paper the authors lay the foundation for a theory of dicovers of ditopological texture spaces and use this to define notions of paracompactness and full normality. Some applications to fuzzy topology are also mentioned. (C) 1998 Academic Press.